# SDR REX2009F00019

- Difficulty date: January 11, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO DTW THE LT THRUST REVERSER UNLOCKED MSG ILLUMINATED.  THE FLIGHT CREW COMPLETED THE QRH PROCEDURES AND DECLARED AN EMERGENCY.  THERE WERE NO ADVERSE ACFT HANDLING ISSUES.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KDTW.  MX INSPECTED THE THRUST REVERSER AND FOUND NO PROBLEMS WITH IT.  AFTER AN OP CHECK OF THE REVERSER, THE ACFT WAS RELEASED FOR SERVICE.
